# SDR PLGA58951

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- Propeller: Rotol R3754123F21
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Assy
- Part number: 660714200
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY WAS REMOVED FROM THE AIRCRAFT LEFT SIDE FOR COMPLIANCE WITH AD 93-19-01.  DURING THE DYE PENETRANT A CRACK WAS FOUND IN THE DOWEL HOLE BETWEEN NR 3 AND NR 4 BLADES.  THE HUB WAS THEN REJECTED PER AD REQUIREMENTS AND ASSEMBLY WAS DISASSEMBLED FOR SHIPMENT.  DURING DISASSEMBLY, A LARGE QUANTITY OF OIL WAS NOTED IN THE HUB AREA AND THE BUSHING FOR THE CROSSHEAD ON THE FORWARD HUB HALF WAS DISLODGED WHICH RESULETED IN EXCESSIVE MOVEMENT IN THE CROSSHEAD.  HUB AND CROSSHEAD ASSEMBLIES WERE SHIPPED TO DOWTY AEROSPACE FOR REPAIR.  THIS REPORT REMAINS OPEN PENDING TEARDOWN REPORT.
